# SDR USAA001368

- Difficulty date: August 29, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 45,762 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED 5 INCHES, HORIZ STAB CUTOUT STRINGER 5L AND FS 1138 TO 1143.  REPLACED ANGLE PER SRM 53-00-01 FIG 221.  (M)
